×

zbMATH — the first resource for mathematics

Rings of invariants of special and contact Lie algebras. (English. Russian original) Zbl 0853.17020
Russ. Math. 39, No. 8, 31-36 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 8, 34-38 (1995).
This is a continuation of the author’s work [Russ. Math. 37, No. 7, 22-26 (1993); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1993, No. 7, 24-28 (1993; Zbl 0852.17018)] devoted to the determination of the polynomial invariants of the Cartan type algebras \(W_n\) and \(H_{2n}\) using restriction from the \(Z\)-forms of these algebras. Here this approach is successfully applied to the types \(S_{n + 1}\) and \(K_{2n - 1}\).
Reviewer’s remark: In the translation from the Russian the terminology is often incorrect.
MSC:
17B50 Modular Lie (super)algebras
17B20 Simple, semisimple, reductive (super)algebras
PDF BibTeX XML Cite